Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS Tulsa, OK

April 14, 2011Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 4:27 PM CDT for Creek County, Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 4:27 PM CDT (21:27 UTC)
Expired
Apr 14, 2011, 5:15 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 4:54 PM CDTHAIL 1Shamrock, OK
Apr 14, 5:24 PM CDTHAIL 1.256 Nw Kellyville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 507 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-470 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
507 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS54 KTSA 142127
SVRTSA
OKC037-142215-
/O.NEW.KTSA.SV.W.0062.110414T2127Z-110414T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 PM CDT

* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEPEW...
  SHAMROCK...DRUMRIGHT...BRISTOW...OILTON...KELLYVILLE AND MANNFORD.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3617 9663 3617 9632 3614 9629 3609 9630
      3608 9626 3588 9614 3572 9662 3616 9663
TIME...MOT...LOC 2127Z 229DEG 26KT 3581 9671

$$
2 follow-up statements
744 
WWUS54 KTSA 142151
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU APR 14 2011

OKC037-142215-
/O.CON.KTSA.SV.W.0062.000000T0000Z-110414T2215Z/
CREEK OK-
451 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
CREEK COUNTY...

AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILFAY...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SHAMROCK...DEPEW...DRUMRIGHT...OILTON...BRISTOW...SILVER CITY...
KELLYVILLE AND MANNFORD.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3617 9663 3617 9632 3614 9629 3609 9630
      3608 9626 3588 9614 3572 9662 3616 9663
TIME...MOT...LOC 2151Z 241DEG 31KT 3582 9660

$$
259 
WWUS54 KTSA 142201
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU APR 14 2011

OKC037-142215-
/O.CON.KTSA.SV.W.0062.000000T0000Z-110414T2215Z/
CREEK OK-
501 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
CREEK COUNTY...

AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEPEW...MOVING
NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW...
KELLYVILLE...MANNFORD AND SILVER CITY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3617 9643 3617 9632 3614 9629 3609 9630
      3608 9626 3588 9614 3572 9662 3603 9662
TIME...MOT...LOC 2201Z 246DEG 28KT 3585 9652

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 14, 3:31 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT THU APR 14 2011

.DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  38  69 /  70  30  10  10
FSM   52  63  39  68 /  80  20  10  10
MLC   50  63  37  71 /  70  10  10   0
BVO   47  56  37  69 /  70  40  10  10
FYV   50  57  37  62 /  90  40  20  10
BYV   51  56  37  61 /  90  50  20  10
MKO   51  59  38  69 /  80  20  10  10
MIO   47  56  37  65 /  90  50  20  10
F10   49  60  38  70 /  70  20  10   0
HHW   52  70  41  73 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 14, 11:53 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT THU APR 14 2011

...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TODAY...
...TORNADO THREAT HIGHEST WITH ISOLATED SUPERCELLS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SIGNIFICANT SEVERE WEATHER EVENT...INCLUDING THE THREAT FOR
STRONG TORNADOES...IS EXPECTED ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS FROM LATE AFTERNOON AND CONTINUING THROUGH MUCH
OF THIS EVENING.

LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE THIS AFTERNOON AHEAD
OF THE DRYLINE...WITH MOST OF THE AREA EXPECTED TO SEE 60 TO 65
DEGREE DEW POINTS BY LATE AFTERNOON. THE DRYLINE SHOULD BE EAST OF
INTERSTATE 35 BY EARLY EVENING AND TO HIGHWAY 75 BY MID EVENING.
SHEAR AND INSTABILITY AHEAD OF A COLD FRONT AND THE DRYLINE WILL
BE MORE THAN SUFFICIENT FOR THE DEVELOPMENT OF SUPERCELLS...
INCLUDING THE THREAT FOR TORNADOES.

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON ALONG AND
PERHAPS AHEAD OF THE DRYLINE IN NORTHEAST OKLAHOMA...WITH MORE
ISOLATED DEVELOPMENT BECOMING MORE LIKELY IN FAR SOUTHEAST
OKLAHOMA. THE THUNDERSTORM COVERAGE IN NORTHEAST OKLAHOMA IS
EXPECTED TO BE GREATER THAN ACROSS POINTS SOUTH...WITH A SQUALL
LINE LIKELY TO DEVELOP NORTH OF INTERSTATE 40 DURING THE EARLY
TO MID EVENING HOURS. AS A RESULT...THE WINDOW FOR TORNADO
DEVELOPMENT WILL LIKELY LAST THROUGH MUCH OF THE EVENING SOUTH OF
INTERSTATE 40...WHILE THE TORNADO THREAT IN NORTHEAST OKLAHOMA
WILL DIMINISH SOME AFTER THE SQUALL LINE FORMS.

IN ADDITION TO THE TORNADO THREAT...VERY LARGE HAIL...POSSIBLY
MORE THAN 2 INCHES IN DIAMETER...AND DAMAGING STRAIGHT LINE WINDS
WILL BE THREATS THROUGHOUT THE EVENT. STORMS ARE EXPECTED TO EXIT
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AFTER MIDNIGHT TONIGHT.

ADDITIONALLY...RAPID FIRE SPREAD CONDITIONS WILL CONTINUE THROUGH
MUCH OF THE AFTERNOON...DESPITE INCREASED LOW LEVEL MOISTURE.
TIMING OF THE DRYLINE SUGGESTS FIRE DANGER BY LATE AFTERNOON OR
EARLY EVENING SHOULD REMAIN OUTSIDE OF CRITICAL RED FLAG LEVELS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
         HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
          HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 14, 3:12 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU APR 14 2011

OKZ054-059-142045-
OSAGE OK-PAWNEE OK-
312 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 45 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3654 9699 3654 9696 3656 9690 3660 9691
      3658 9699 3659 9703 3670 9696 3670 9694
      3675 9690 3665 9669 3633 9695 3634 9702
      3651 9704
TIME...MOT...LOC 2012Z 211DEG 41KT 3642 9702
Local storm report, Apr 14, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             PAWNEE                  36.34N 96.80W
04/14/2011  E1.75 INCH       PAWNEE             OK   LAW ENFORCEMENT

&&

JDS
Local storm report, Apr 14, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
423 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          2 NE BURBANK            36.72N 96.71W
04/14/2011                   OSAGE              OK   STORM CHASER

            PRELIMINARY REPORT OF A TORNADO.

&&

SFP
Local storm report, Apr 14, 4:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             SKEDEE                  36.38N 96.70W
04/14/2011  E1.00 INCH       PAWNEE             OK   PUBLIC

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:12 PM CDTSpecial Weather StatementTSAPawnee33 min
Apr 14, 3:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
Apr 14, 3:37 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Apr 14, 4:09 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Apr 14, 4:27 PM CDTTornado WarningTSAOsage, Pawnee33 min
Apr 14, 4:37 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 14, 4:41 PM CDTTornado WarningTSAOsage34 min
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee57 min
Apr 14, 4:54 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:57 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 14, 5:08 PM CDTTornado WarningTSAOsage23 min
Apr 14, 5:16 PM CDTTornado WarningTSAOsage, Washington44 min
Apr 14, 5:23 PM CDTTornado WarningTSACreek, Okfuskee52 min
Apr 14, 5:29 PM CDTTornado WarningTSACreek, Tulsa46 min
Apr 14, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington13 min
Apr 14, 5:46 PM CDTSevere Thunderstorm WarningTSAOkfuskee29 min
Apr 14, 5:51 PM CDTSevere Thunderstorm WarningTSAPittsburg54 min
Apr 14, 5:51 PM CDTTornado WarningTSANowata, Washington39 min
Apr 14, 6:09 PM CDTTornado WarningTSARogers, Tulsa, Wagoner51 min
Apr 14, 6:09 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee51 min
Apr 14, 6:12 PM CDTTornado WarningTSAOkfuskee, Okmulgee34 min
Apr 14, 6:17 PM CDTTornado WarningTSAPittsburg43 min
Apr 14, 6:23 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Apr 14, 6:41 PM CDTSpecial Weather StatementTSALeFlore49 min
Apr 14, 6:48 PM CDTSpecial Weather StatementTSARogers42 min
Apr 14, 6:55 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers50 min
Apr 14, 6:57 PM CDTSpecial Weather StatementTSACraig48 min
Apr 14, 6:59 PM CDTTornado WarningTSALatimer, Pittsburg61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.